Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RM1985

Possible that I've developped an allergy to BP over time?

Once again, my face got red and I couldn't sleep because of the itch/irritation... and this time, it was with the Solugel...

I used to be able to put it on my face just fine, that was a year or so ago, why is it doing this now?

Share this post


Link to post
Share on other sites

You have to make your skin get use again of this product. Ramp the dosage while 2-3 weeks. You have to moiturize your skin ! Redness/irritation must decrease after 2 weeks of use.

Share this post


Link to post
Share on other sites

Fine... but I never had any of these side effects when I first was prescribed Solugel by my derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×